Steroid withdrawal symptoms rheumatoid arthritis

I started taking Zyrtec several years back because as I told the Dr., I was itching all over. I didn’t have hives as such, just itched. He said I had high “histimine” (sp) in my system and Zyrtec would stop the itching……..which it did. This spring I’ve had such bad pollen allergies that I finally stopped taking Zyrtec and went to the Dr. for a shot. Yep you guessed it! I’m itching so badly I don’t know where to scratch first. Do I break down and take a Zyrtec for the itching or is it unsafe after having an allergy shot? Anyone?

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Steroid withdrawal symptoms rheumatoid arthritis

steroid withdrawal symptoms rheumatoid arthritis

Media:

steroid withdrawal symptoms rheumatoid arthritissteroid withdrawal symptoms rheumatoid arthritissteroid withdrawal symptoms rheumatoid arthritissteroid withdrawal symptoms rheumatoid arthritissteroid withdrawal symptoms rheumatoid arthritis

http://buy-steroids.org